# SDR SWIA202311010002

- Difficulty date: August 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642AT HAS ELONGATED BOLT HOLE( MARKED ) AND ON THE STRUCTURE OF THE PANEL AREA HAS A STUCK SHANK MARKED).   (C-CHECK RO 11/4/2023)   PERFORMED REPAIR TO ELONGATED HOLE ON PANEL 642AT REF REO 670-57-21-954 REV -- DATE 2023-09-07 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
